# SDR ASAA2017052721092

- Difficulty date: May 27, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 55,670 hours, 25,002 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750125
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CARGO TRACK CORRODED AT NUTPLATE AT BS 817 AT CARGO DOOR CUTOUT.  ACFT GROUNDED. REMOVED AND REPLACED CARGO TRACK IAW SRM 51-40-02-0G-0.
